# SDR GLBA97115

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

ORD - LEFT FIRE DETECTION LIGHT ILLUMINATED DURING TAXI.  REPLACED LEFT FORWARD SECTION OF FIRE LOOP SENSE WIRE.  (M)
